Publication

New hilbert dynamic inequalities on time scales

Saker, Samir H.
Ahmed, A. M.
Rezk, H. M.
'Regan, Donal
Agarwal, Ravi P.
Citation
Saker, Samir H. Ahmed, A. M.; Rezk, H. M.; 'Regan, Donal; Agarwal, Ravi P. (2017). New hilbert dynamic inequalities on time scales. Mathematical Inequalities & Applications 20 (4), 1017-1039
Abstract
In this paper, we prove some new dynamic inequalities of Hilbert type on time scales. From these inequalities, as special cases, we will formulate some special integral and discrete inequalities. The main results are proved using some algebraic inequalities, Holder's inequality, Jensen's inequality and a chain rule on time scales.
Funder
Publisher
Element d.o.o.
Publisher DOI
10.7153/mia-2017-20-65
Rights
Attribution-NonCommercial-NoDerivs 3.0 Ireland